# SDR GTIA030461

- Difficulty date: May 13, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD NOSE GEAR DOOR, EXCESSIVE PLAY IN AFT HINGE.  UPON FURTHER INSPECTION, FOUND STIFFENER JUST OUTBOARD OF AFT HALF HINGE FOR RT NLG FORWARD DOOR TO BE CRACKED.  FABRICATED NEW STIFFENER.  INSTALLED NEW AFT HALF HINGE AND NEW OUTBOARD STIFFENER.  (M)
